Doctor insights on:
What Is The Role Of Herbs In Treating Jaundice
Depends on cause: Jaundice is a symptom, not an illness, so the treatment depends on the cause. However, many different herbs can be useful in the treatment of jaundice. Work with your md to find the cause & work with a holistic md, naturopath &/or acupuncturist for guidance in choosing the herbs most appropriate for the cause. See http://www.Herbs2000.Com/disorders/jaundice.Htm for an overview of herbs & jaundice. ...Read moreSee 2 more doctor answers
Jaundice is also known as Yellow Eyes And Skin. Jaundice is the accumulation in the body of bilirubin. Normally it is excreted by the liver, via the bile. For a lot of different reasons, sometimes the bilirubin can accumulate. The most common reasons are a problem with the liver or the bile duct. This can make the skin and/or the whites of the eyes turn yellow. If this occurs, see your ...Read more
Find the cause: Jaundice is due to accumulation of bilirubin that turns the skin/ conjunctiva yellow, it can be due to excessive breakdown of red blood cells ( sickle cell anemia), liver disease, blockage of the bile ducts, pancreatic disease, gall bladder disease etc..., treating the cause will lower the excess bilirubin. ...Read moreSee 1 more doctor answer
Lab test, skin color: If the skin looks like it is getting deeper yellow, then the jaundice is getting worse. Other places to look are the urine and the stool. Jaundice will make your urine very dark yellow and your stools will be pale gray. The most accurate way to tell is by a blood test for the total bilirubin level. ...Read moreSee 1 more doctor answer
Yellow skin: After the newborn period, jaundice (a yellow tint to the skin and eyes) may indicate a problem with the liver or red blood cells. Jaundice in newborns is very common but may still need to be monitored. Most newborns have a blood test done at 24 hours old to assess their risk of jaundice. If you think your baby looks a little more yellow lately, check with your pediatrician. ...Read moreSee 1 more doctor answer
I have been suffering from jaundice but i took the medication but i am suffering from right side slight pain what should i do?
See your doctor: Jaundice (yellowing of skin/eyes) can be from blockage of the biliary system, not allowing elimination of certain pigments from the body(eg liver cirrhosis). It can also be from a large amt of pigments from red blood cells destroyed in blood vessels (eg malaria). Liver is in right upper part of abdomen. We don't know your meds/disease, but pain needs attention. Please see your doc ASAP. Good luck. ...Read moreSee 1 more doctor answer
Breakdown of cells: Jaundice is caused by collection of bilirubin in the skin and conjunctivae. Bilirubin is the breakdown product of red blood cells. An excess of bilirubin may be caused by excessive breakdown of rbc, inability of the liver to either pick up, metabolize or appropriately excrete the bilirubin. There may also be obstruction to the flow of bile from the liver. ...Read more
- Talk to a doctor live online for free
- What is the role of immunization in jaundice?
- What is the role of t4 helper cells in the immune system?
- What is the role of antigens in the immune system?
- Ask a doctor a question free online
- What is the role of folic acid in pregnancy?
- What is the role of collagen melanin in skin?
- What is the role of sweat glands in balancing body temperature when running a marathon?
- What is the canal of schlemm and what role does it play in glaucoma?
- Talk to a gastroenterologist online